# SDR UF6A980404

- Difficulty date: April 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858AW
- Make and model: Bag ATP
- Aircraft serial: 2035
- System (JASC): 7601 · Engine Synchronizing
- Part: Power Cable
- Part number: JD760J0020020
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 12,090 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWA - FLT 5722 - POWER LEVER CONTROL INOP ON RIGHT SIDE.  STANDBY CONTROLS OPERATE NORMALLY.  MAINTENANCE REMOVED AND REPLACED NR 1 POWER CABLE.  SYSTEM OPS CHECKED GOOD.  (M)
